Skip to Main content Skip to Navigation
Journal articles

k -additive upper approximation of TU-games

Abstract : We study the problem of an upper approximation of a TU-game by a-additive game under the constraint that both games yield the same Shapley value. The best approximation is obtained by minimizing the sum of excesses with respect to the original game, which yields an LP problem. We show that for any game with at most 4 players all vertices of the polyhedron of feasible solutions are optimal, and we give an explicit formula of the value of the LP problem for a particular class of games.
Complete list of metadatas

Cited literature [17 references]  Display  Hide  Download

https://halshs.archives-ouvertes.fr/halshs-02860802
Contributor : Michel Grabisch <>
Submitted on : Monday, June 8, 2020 - 3:56:13 PM
Last modification on : Thursday, July 2, 2020 - 12:48:01 PM

File

ORL-revised-May 2020.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

Michel Grabisch, Agnieszka Rusinowska. k -additive upper approximation of TU-games. Operations Research Letters, Elsevier, 2020, 48 (4), pp.487-492. ⟨10.1016/j.orl.2020.06.001⟩. ⟨halshs-02860802⟩

Share

Metrics

Record views

44

Files downloads

115